# SDR FDEA202404240286

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N162FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43632
- Aircraft time: 9,658 hours, 4,642 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut
- Part number: 182T13031
- Condition: Loose
- Location: Pivot Fitting
- Part time: 9,658 hours, 4,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 48, LH HORIZONTAL PIVOT FITTING, INBOARD FACE, LOCKWIRE BROKEN. SECTION 48, LH HORIZONTAL PIVOT FITTING, INBOARD FACE NUT OF BEARING WAS TIGHTENED   AND APPLIED TORQUE, AND INSTALLED LOCKWIRE IAW AMM 55-17-51-4 REV. 141.   THE STABILIZER WAS OPERATED SATISFACTORILY AND PIVOT FITTINGS DID NOT BIND
